# SDR VNAA0306006

- Difficulty date: June 12, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 21,091 hours, 18,890 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: 2304000001
- Part serial: 017
- Condition: Failed
- Location: Nlg Steering
- Part time: 19,259 hours, 16,971 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE AIRCRAFT WAS THEN FERRIED TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE HYDRAULIC STEERING CONTROL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
